×

zbMATH — the first resource for mathematics

Separation der Variablen in Hilbertschen Räumen. (German) Zbl 0050.11801

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bôcher, M.: Über die Reihenentwicklungen der Potentialtheorie; Leipzig 1894. · JFM 23.0996.01
[2] Camp, C. C.: An expansion involvingp inseparable parameters associated with a partial differential equation; Amer. J. Math.50, 259-263 (1926). · JFM 54.0506.01 · doi:10.2307/2371759
[3] Camp, C. C.: On multiparameter expansions associated with a differential system and auxiliary conditions at several points in each variable; Amer. J. Math.60, 447-452 (1938). · JFM 64.0459.02 · doi:10.2307/2371306
[4] Camp, C. C.: A convergence proof involving an inseparable multiple contour integral; Amer. J. Math.65, 216-220 (1943). · Zbl 0061.18301 · doi:10.2307/2371810
[5] Dixon, A. C.: Harmonic expansions of functions of two variables; London Math. Soc. Proc. (2)5, 411-478 (1907). · JFM 38.0458.04 · doi:10.1112/plms/s2-5.1.411
[6] Haentzschel, E.: Studien über die Reduktion der Potentialgleichung auf gewöhnliche Differentialgleichungen; Berlin: Druck und Verlag G. Reimer 1893. · JFM 25.0831.01
[7] Hilb, E.: Die Reihenentwicklungen der Potentialtheorie; Math. Ann.63, 38-53 (1907). · JFM 37.0783.09 · doi:10.1007/BF01448422
[8] Hilb, E.: Über Integraldarstellungen willkürlicher Funktionen; Math. Ann.66, 1-66 (1909). · JFM 39.0405.01 · doi:10.1007/BF01450910
[9] Hilbert, D.: Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen; Leipzig-Berlin 1924, (vorw. S. 262-267). · JFM 50.0290.02
[10] a)Lamé, G.: Mémoire sur l’équilibre des températures dans un ellipsoide à trois axes inégaux, J. de Math.4, 126-163 (1839).
[11] b)Lamé, G.: Second mémoire sur l’équilibre des températures dans les corps solides homogènes de forme ellipsoidale concernant particulièrement les ellipsoides de révolution; J. de Math.4, 351-385 (1839).
[12] Nagy, B. v. Sz.: Spektraldarstellung linearer Transformationen des Hilbertschen Raumes; Erg. Math.5, 413-496 (1942). · JFM 68.0241.01
[13] Murray-v. Neumann: On rings of operators, Ann. of Math.37, 116-229 (1936). · Zbl 0014.16101 · doi:10.2307/1968693
[14] Rellich, F.: Störungstheorie der Spektralzerlegung; II. Mitteilung, Math. Ann.113, 677-685 (1937). · Zbl 0016.06301 · doi:10.1007/BF01571658
[15] Schatten, N.: A theory of cross-spaces; Ann. of Math. Studies26 (1951). · Zbl 0041.43502
[16] Wangerin, A.: Über die Reduktion der Gleichung \(\frac{{\partial ^2 V}}{{\partial x^2 }} + \frac{{\partial ^2 V}}{{\partial y^2 }} + \frac{{\partial ^2 V}}{{\partial z^2 }} = 0\) auf gewöhnliche Differentialgleichungen; Monatsber. Akad. Wiss. Berlin 1878. · JFM 10.0663.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.